Pacific Journal of Mathematics

On the number of pure subgroups.

Paul Hill

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 203-205.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036718

Mathematical Reviews number (MathSciNet)
MR0140581

Zentralblatt MATH identifier
0108.02705

Subjects
Primary: 20.30

Citation

Hill, Paul. On the number of pure subgroups. Pacific J. Math. 12 (1962), no. 1, 203--205. https://projecteuclid.org/euclid.pjm/1103036718


Export citation

References

  • [1] D. L. Boyer, A note on a problem of Fuchs, Pacific J. Math., 10 (1960), 1147.
  • [2] D. L. Boyer, Enumeration theorems in infinite abelian groups, Proc. Amer. Math. Soc, 7 (1956), 565-570.
  • [3] L. Fuchs, Abelian groups, Hungarian Academy of Sciences (1958), Budapest.